# SDR AU510002172

- Difficulty date: November 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: ES48108
- Condition: Mismanufactured
- Location: Engine Oil
- Part time: 27 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER ELEMENT INCORRECTLY BONDED. CARDBOARD FILTER SEAM WAS ONLY JUST HOLDING TOGETHER. (CASA NR 510002172)
